advertisement
Question
Posted by: worried | 2004/12/20

Severe headaches

I am currently on solian. i take half a tablet in the morning and a whole tablet a night the dosage is a 50mg tablet.

For about a month now i have been suffering from quite bad headaches that last sometime hours. I sometimes get dizzy becuase of the headaches but the dizzyness is not that bad.

I want to ask you if it is related to taking my medicine??. is the dosage wrong??

I find it difficult to concentrate and get very anxious about this please help me.

Yours truly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello worried,
Clearly, this is a problem which you really ought to discuss in detail with the doctor prescribing the Solian, as he/she would know much more about your general condition and other factors, enabling a better answer. Also, he/she would be able to check out other possible causes for your headaches, including physical causes.
I don't see headaches listed as a common side-effect of Solian. Anxiety is a relatively common possible side-effect, along with insomnia, in some 5 to 10 % of people taking it. Sleepiness ( which could be associated with some difficulties in concentration ), constipation, nausea, dry mouth, in maybe 2 %. Some pople feel a bit dizzy, especially when sitting up after lying down, in the first week or so of taking the drug. Occasionally there can be some mucle spasm, which might cause neckache or perhaps headache.
Like many drugs, it can occasionally cause problems when combined with other drugs, such as some antibiotics, or some heart tablets. If one is taking too much Solian for one's system, the likely effects would be drowsiness, maybe slurred speech. But the dose you describe is at the low end of the range used, and some people take much higher doses without problems. It's best taken before meals.
Oberall, arrange to see your doctor, as this situation is obviously worrying you, and have those headaches checked up on.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: worried | 2004/12/20

When do i need to start to worrying that the headaches could be a sign of other complications.

Please answer doc.

merry christmas and a happy new year to you and fam.

Reply to worried

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement